RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 1, Pages 11–21 (Mi izv1889)  

This article is cited in 4 scientific papers (total in 4 papers)

Kähler manifolds with trivial canonical class

F. A. Bogomolov


Abstract: In this paper a duality law is established for holomorphic forms on manifolds with zero canonical class. This enables one to describe effectively the holomorphic and meromorphic maps between them, and also to prove Calabi's conjecture [2] on the Albanese map.

Full text: PDF file (1305 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 9–20

Bibliographic databases:

UDC: 513.6
MSC: Primary 32L05, 53C55; Secondary 14F15
Received: 05.02.1973

Citation: F. A. Bogomolov, “Kähler manifolds with trivial canonical class”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974), 11–21; Math. USSR-Izv., 8:1 (1974), 9–20

Citation in format AMSBIB
\Bibitem{Bog74}
\by F.~A.~Bogomolov
\paper K\"ahler manifolds with trivial canonical class
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 1
\pages 11--21
\mathnet{http://mi.mathnet.ru/izv1889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338459}
\zmath{https://zbmath.org/?q=an:0292.32020}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 1
\pages 9--20
\crossref{https://doi.org/10.1070/IM1974v008n01ABEH002093}


Linking options:
  • http://mi.mathnet.ru/eng/izv1889
  • http://mi.mathnet.ru/eng/izv/v38/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “On the decomposition of Kähler manifolds with trivial canonical class”, Math. USSR-Sb., 22:4 (1974), 580–583  mathnet  crossref  mathscinet  zmath
    2. F. A. Bogomolov, “Classification of surfaces of class $\mathrm{VII}_0$ with $b_2=0$”, Math. USSR-Izv., 10:2 (1976), 255–269  mathnet  crossref  mathscinet  zmath
    3. Th. Peternell, “Minimal varieties with trivial canonical classes, I”, Math Z, 217:1 (1994), 377  crossref  mathscinet  zmath  isi
    4. Florian Beck, “Aspects of Calabi–Yau Integrable and Hitchin Systems”, SIGMA, 15 (2019), 001, 25 pp.  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:402
    Full text:370
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019